Applications of maximum principles to dynamic equations on time scales

Stehlik, P and Thompson, B (2010) Applications of maximum principles to dynamic equations on time scales. Journal of Difference Equations and Applications, 16 4: 373-388. doi:10.1080/10236190802425227

Attached Files (Some files may be inaccessible until you login with your UQ eSpace credentials)
Name Description MIMEType Size Downloads

Author Stehlik, P
Thompson, B
Title Applications of maximum principles to dynamic equations on time scales
Journal name Journal of Difference Equations and Applications   Check publisher's open access policy
ISSN 1023-6198
1563-5120
Publication date 2010-04-01
Sub-type Article (original research)
DOI 10.1080/10236190802425227
Volume 16
Issue 4
Start page 373
End page 388
Total pages 16
Place of publication Oxfordshire, United Kingdom
Publisher Taylor & Francis
Collection year 2011
Language eng
Formatted abstract
We apply the strong maximum principle to obtain a priori bounds and uniqueness of solutions for some initial value and boundary value problems as well as to establish oscillation results for second-order dynamic equations on time scales. Our comparison, uniqueness, and oscillation results are new and are extensions of results for ordinary differential equations to the times scale setting. © 2010 Taylor & Francis.
Keyword Maximum principles on time scales
Non-linear comparison results
Boundary point lemma
Q-Index Code C1
Q-Index Status Confirmed Code
Institutional Status UQ

Document type: Journal Article
Sub-type: Article (original research)
Collections: School of Mathematics and Physics
Official 2011 Collection
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 1 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 3 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Sun, 25 Apr 2010, 10:03:22 EST